# SDR UALA2009122203976

- Difficulty date: December 22, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 43,706 hours, 5,359 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 60B401621
- Part serial: 127
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'LAV-GALLEY FANS' EICAS STATUS MESSAGE DISPLAYED. BOTH LAV-GALLEY VENT FANS FAILED OR INTERFACE FAIL. FOUND BTB NR3 TRIPPED. REPLACED GCU. GCU GND TEST. NO MSG FOUND.
